MAUDE Adverse Event Report: BOLTOON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTOON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-080U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"on 11may2026, the core lab sent notification of a significant finding regarding >5mm growth of subject's aorta at proximal aspect of the stent for their 3-year ct dated (b)(6) 2025 in comparison to the 30-day timepoint.The investigator reviewed the finding and subject's imaging and did not agree with the core lab's assessment, specifying the following: "subject has no change in the aortic neck from implantation.Measurement of the neck on the axial image attached overcalls the diameter that is indeed aneurysmal at the top of the uncovered struts of the treo graft.There is angulation that is making that diameter larger than it really is and is best seen in the sagittal view for measurement.On direct comparison of the initial and most recent ct, there is no change in the neck at the top of the uncovered struts or at the short ring like seal zone of the neck since implantation.No further action is required." the csm inquired afterwards with the core lab regarding the site's assessment, and core lab specified that per their core lab pi "proximal aortic growth is present in the proximal aspect of the stent but still appears to have seal with minimal graft movement".The core lab also clarified "that our initial measurements that triggered a further look into growth are done in a centerline view which accounts for any angulation, etc.".' patient outcome: "subject was doing well as of their 3-year follow-up and there is no new clinical information since that visit.Subject discussed hesitations to complete any further follow-ups for the study at that visit, so the site plans to contact her leading up to the next follow-up in hopes to still obtain additional follow-ups/imaging".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2026-00092, device 2 is being reported under, and device 3 is being reported under mdr-2247858-2026-00094.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTOON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key25416062
Report Number2247858-2026-00093
Device Sequence Number5726076
Product Code MIH
UDI-Device Identifier08435761052029
UDI-Public08435761052029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/25/2024
Device Catalogue Number28-L2-20-080U
Device Lot Number2105170360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale